10 side effects of birth control pills. The number 10 I was surprised
The first most common side effect of the pill is that it can cause vaginal bleeding between menstrual periods monthly. According to studies the spotted is experienced by about 50% of the women during the first three months of use.
After this time the percentage of women at low 10%. If you experience more than 5 days of bleeding is recommended to go to the gynecologist.
Feeling nausea's character mild at the beginning of the treatment of the pill is very common. However, these symptoms disappear quickly. If they did or if nausea is severe or persistent return experts recommend seeing a gynecologist immediately.
3. Breast tenderness
The pill can cause breast size to increase and that these become much more sensitive to the contact, especially during the first weeks of starting the pill. Reduce intake of caffeine and salt can reduce this sensitivity. If this continues hiperestesia, experts recommend seeing your regular gynecologist.
It is common that many women feel mild headaches during the first few weeks of starting treatment; yes, if not stop, experts recommend seeing your regular gynecologist to solve this problem.
5. Weight gain
Despite the failure of the trials to reveal that birth control pills cause weight fluctuations, the clearest evidence is that some women experience, especially, fluid retention, especially in the areas of breasts and hips, which leads to increased body weight.
6. Humor changes
If we have suffered depression history or family history that has suffered is an important point to consult with the gynecologist, as some women experience depression or other negative emotional changes while taking the pill.
7. Menstrual losses
Although we make good use of the pill and let's not jump us or forget any pills, any month may miss the menstrual period. Some of the factors causing this circumstance are diseases, stress, travel or thyroid abnormalities.
8. Cause a decrease in libido
It is shown that the pill can affect sexual desire due to the same hormones that are responsible for blocking the possibility of pregnancy. However, there are other external factors that can cause a decrease in libido. Anyway if this situation persists, experts recommend seeing a gynecologist.
9. Alteration in vaginal discharge
Some women may experience changes in vaginal discharge, which can range from a general increase to decreased vaginal lubrication during intercourse or sexual relationship. If this situation persists experts recommend seeing a gynecologist to rule out infection.
10. Impaired vision
This alteration of vision can occur with extended lenses or contact lenses. If you routinely use contact lenses and notice visual changes experts recommend to consult an ophthalmologist if it is during the early use of the pill.